# SDR DL76S030137

- Difficulty date: February 8, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 48,258 hours, 22,933 cycles
- Engine time: 48,396 hours, 23,000 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113T80002
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO SJU RT SHOCK STRUT DOOR FELL OFF.  DOOR WAS RECOVERED IN A HOUSE CARPORT, NO PERSONAL INJURIES.  UPON INSPECTION FOUND TWO HYD BRAKE LINES DAMAGED.  ALSO, THE TRUNNION DOOR WAS DAMAGED.  REMOVED SAME, REPLACED DOOR.  REPAIRED OTHER DAMAGE.
